Posted 9/20/2009 3:29 PM (GMT -8)
I am sorry you are feeling sad, this disease will do that to us sometimes ((((hugs)))). How long have you had lupus?
To answer your question, could you be flaring due to the medication change, in my opinion absolutely YES! My doctor has tried twice to take me off plaquenil and it threw me into a terrible flare. Then she tried to take me off piroxicam, which also threw me into a bad flare. With all three of these flares, I had symptoms I had never had before. I think it was with the 2nd time with Plaq, the joints in my chest were hurting, I seriously thought I had an issue with my heart. Then when I came off piroxicam, I started having problems with my ears, not inside the ear, the tiny joints, etc around my ear! It was crazy!!!
I think you should call your doctor and let them know how you are feeling. I do hope you get to feeling better soon! Take care and keep us posted on how you are doing.